Stability of translating solutions to mean curvature flow

Julie Faye Clutterbuck, Felix Schulze, Oliver Schnuerer

Research output: Contribution to journalArticleResearchpeer-review

49 Citations (Scopus)

Abstract

We prove stability of rotationally symmetric translating solutions to mean curvature flow. For initial data that converge spatially at infinity to such a soliton, we obtain convergence for large times to that soliton without imposing any decay rates.

Original languageEnglish
Pages (from-to)281-293
Number of pages13
JournalCalculus of Variations and Partial Differential Equations
Volume29
Issue number3
DOIs
Publication statusPublished - 1 Jul 2007

Keywords

  • Mean curvature flow
  • Stability
  • Translating solutions

Cite this

@article{7953ed3e83fe46a1a595b6c9ce3d99fa,
title = "Stability of translating solutions to mean curvature flow",
abstract = "We prove stability of rotationally symmetric translating solutions to mean curvature flow. For initial data that converge spatially at infinity to such a soliton, we obtain convergence for large times to that soliton without imposing any decay rates.",
keywords = "Mean curvature flow, Stability, Translating solutions",
author = "Clutterbuck, {Julie Faye} and Felix Schulze and Oliver Schnuerer",
year = "2007",
month = "7",
day = "1",
doi = "10.1007/s00526-006-0033-1",
language = "English",
volume = "29",
pages = "281--293",
journal = "Calculus of Variations and Partial Differential Equations",
issn = "0944-2669",
publisher = "Springer",
number = "3",

}

Stability of translating solutions to mean curvature flow. / Clutterbuck, Julie Faye; Schulze, Felix; Schnuerer, Oliver.

In: Calculus of Variations and Partial Differential Equations, Vol. 29, No. 3, 01.07.2007, p. 281-293.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Stability of translating solutions to mean curvature flow

AU - Clutterbuck, Julie Faye

AU - Schulze, Felix

AU - Schnuerer, Oliver

PY - 2007/7/1

Y1 - 2007/7/1

N2 - We prove stability of rotationally symmetric translating solutions to mean curvature flow. For initial data that converge spatially at infinity to such a soliton, we obtain convergence for large times to that soliton without imposing any decay rates.

AB - We prove stability of rotationally symmetric translating solutions to mean curvature flow. For initial data that converge spatially at infinity to such a soliton, we obtain convergence for large times to that soliton without imposing any decay rates.

KW - Mean curvature flow

KW - Stability

KW - Translating solutions

UR - http://www.scopus.com/inward/record.url?scp=34247628998&partnerID=8YFLogxK

U2 - 10.1007/s00526-006-0033-1

DO - 10.1007/s00526-006-0033-1

M3 - Article

VL - 29

SP - 281

EP - 293

JO - Calculus of Variations and Partial Differential Equations

JF - Calculus of Variations and Partial Differential Equations

SN - 0944-2669

IS - 3

ER -